Browse Title Index


 
Issue Title
 
Vol 5, No 2 (2012) Facial parity edge coloring of outerplane graphs Abstract   PDF   ABSTRACTS (EN/SI)
Július Czap
 
Vol 4, No 2 (2011) Facial parity edge colouring Abstract   PDF   ABSTRACTS (EN/SI)
Július Czap, Stanislav Jendroľ, František Kardoš
 
Vol 5, No 2 (2012) Factors of disconnected graphs and polynomials with nonnegative integer coefficients Abstract   PDF   ABSTRACTS (EN/SI)
Christiaan E. van de Woestijne
 
Vol 7, No 2 (2014) Fast recognition of direct and strong products Abstract   PDF   Abstracts (EN/SI)
Richard H. Hammack, Wilfried Imrich
 
Vol 9, No 2 (2015) Fast recognition of partial star products and quasi cartesian products Abstract   PDF   ABSTRACTS (EN/SI)
Marc Hellmuth, Wilfried Imrich, Tomas Kupka
 
Vol 7, No 1 (2014) Fat Hoffman graphs with smallest eigenvalue at least −1 − τ Abstract   PDF   ABSTRACTS (EN/SI)
Akihiro Munemasa, Yoshio Sano, Tetsuji Taniguchi
 
Vol 6, No 2 (2013) Features of growth Details   PDF
Dragan Marušič, Tomaž Pisanski
 
Vol 15, No 2 (2018) Finite actions on the 2-sphere, the projective plane and I-bundles over the projective plane Abstract   PDF   ABSTRACTS (EN/SI)
John Kalliongis, Ryo Ohashi
 
Vol 11, No 1 (2016) Finite two-distance-transitive graphs of valency 6 Abstract   PDF   ABSTRACTS (EN/SI)
Wei Jin, Li Tan
 
Vol 14, No 1 (2018) Flag-transitive automorphism groups of 2-designs with λ ≥ (r, λ)2 and an application to symmetric designs Abstract   PDF   ABSTRACTS (EN/SI)
Shenglin Zhou, Xiaoqin Zhan
 
Vol 10, No 1 (2016) Forbidden configurations: Finding the number predicted by the Anstee-Sali conjecture is NP-hard Abstract   PDF   ABSTRACTS (EN/SI)
Miguel Raggi
 
Vol 12, No 2 (2017) From NMNR-coloring of hypergraphs to homogenous coloring of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Mária Janicová, Tomáš Madaras, Roman Soták, Borut Lužar
 
Vol 7, No 1 (2014) From spanning forests to edge subsets Abstract   PDF   ABSTRACTS (EN/SI)
Martin Trinks
 
Vol 3, No 1 (2010) Fullerene patches I Abstract   PDF   ABSTRACTS (EN/SI)
Jack E. Graver, Christina M. Graves
 
Vol 7, No 2 (2014) Fullerene patches II Abstract   PDF   ABSTRACTS (EN/SI)
Jack E. Graver, Christina Graves, Stephen J. Graves
 
Vol 8, No 2 (2015) Further biembeddings of twofold triple systems Abstract   PDF   ABSTRACTS (EN/SI)
Diane M. Donovan, Terry S. Griggs, James G. Lefevre, Thomas A. McCourt
 
Vol 14, No 1 (2018) Game distinguishing numbers of Cartesian products Abstract   PDF   ABSTRACTS (EN/SI)
Sylvain Gravier, Kahina Meslem, Simon Schmidt, Souad Slimani
 
Vol 6, No 2 (2013) GCD-graphs and NEPS of complete graphs Abstract   PDF   ABSTRACTS (EN/SI)
Walter Klotz, Torsten Sander
 
Vol 4, No 2 (2011) GEMS 2009 Details   PDF
Roman Nedela, Martin Škoviera
 
Vol 4, No 2 (2011) GEMS 2009 Pictures Details   PDF
Gems 2009
 
Vol 10, No 2 (2016) GEMS 2013 Details   PDF
Jozef Širáň, Martin Škoviera
 
Vol 3, No 2 (2010) Genus distribution of graph amalgamations: Pasting when one root has arbitrary degree Abstract   PDF   ABSTRACTS (EN/SI)
Imran F. Khan, Mehvish I. Poshni, Jonathan L. Gross
 
Vol 3, No 1 (2010) Genus distributions of graphs under edge-amalgamations Abstract   PDF   ABSTRACTS (EN/SI)
Mehvish I. Poshni, Imran F. Khan, Jonathan L. Gross
 
Vol 5, No 1 (2012) Genus distributions of graphs under self-edge-amalgamations Abstract   PDF   ABSTRACTS (EN/SI)
Mehvish I. Poshni, Imran F. Khan, Jonathan L. Gross
 
Vol 7, No 2 (2014) Genus distributions of iterated 3-wheels and 3-prisms Abstract   PDF   ABSTRACTS (EN/SI)
Mehvish I. Poshni, Imran F. Khan, Jonathan L. Gross
 
176 - 200 of 518 Items << < 3 4 5 6 7 8 9 10 11 12 > >>